# SDR ASAA2022072639208

- Difficulty date: July 26, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 51,956 hours, 15,417 cycles
- System (JASC): 2210 · Autopilot System
- Part: Dfgs
- Part number: 8221567102
- Part serial: 16XYN0
- Condition: Faulty
- Location: Flight Compartme
- Part time: 45,712 hours, 18,324 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP SPEED WINDOW IS LOCKED - UP. UNABLE TO MOVE IT OFF 100 KNTS. THE REMAINING MCP IS OPERATIONAL. GROUNDED - YES. REMOVED AND REPLACED DFCS MCP REF. B737-800 AMM 22-11-34.
